# SDR COMA9760228

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 1078461
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION MESSAGE ON EICAS.  REPLACED CARGO DOOR HANDLE LATCH SPRING.
